# SDR CA150430003

- Difficulty date: April 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 100601951503
- Condition: Failed
- Location: Fmc
- Part time: 1,777 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CMC ELECTRONICS RECEIVED DEFECTIVE CMA-9000 FLIGHT MANAGEMENT SYSTEM, PN 100-601951-503, SN 1087.  RETURNED FOR REPAIR. THE FAILURE MODE REPORTED, "BLANK DISPLAY WHEN SWITCH ON, SN-1087.  THE MAINTENANCE TECHNICIAN AT CMC CONFIRMED THE REPORTED FAILURE.  THE CAUSE OF FAILURE WAS ASSIGNABLE TO A DEFECTIVE COMPONENT U45 (DC/DC) LOCATED ON THE FRONT END POWER SUPPLY ASSY.  HOWEVER, DURING INSPECTION IT WAS OBSERVED THAT A THERMAL PAD NORMALLY INSTALLED ON THAT COMPONENT USED TO DISSIPATE HEAT WAS MISSING.  THIS MATERIAL WAS NOT INSTALLED DURING THE ORIGINAL MFG OF THE EQUIPMENT.  CMC HAS INITIATED A ROOT CAUSE ANALYSIS AND WILL TAKE CORRECTIVE ACTION AS DEEMED NECESSARY.
